MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. HUGO; ROLLATOR

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. HUGO; ROLLATOR
Model Number 700-959E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.Our post market associate has been attempting to collect data regarding this incident but has been unable to reach the end-user, end-user fell off rollator and broke her hip.She is in a nursing home receiving physical therapy due to the injury.It is unknown how she fell.There is no indication of product issue.We are filing a report in an overabundance of caution.This report will be updated by followup submission when information becomes available.

Brand Name
HUGO
Common Device Name
ROLLATOR
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.
3 shenghui south road
nantou town
zhongshan city,
CH 
MDR Report Key8623728
Report Number2438477-2019-00026
Device Sequence Number19397460
Product Code ITJ
UDI-Device Identifier00754021210602
UDI-Public754021210602
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2019
Report Date (Section F) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-959E
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2019
Device Age5 MO
Date Report to Manufacturer05/20/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA05/20/2019